# SDR CALA2011041300282

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 63,220 hours, 13,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON FOUND EMER AISLE LIGHTS ABOVE SEATS 37D & 40D INOP.  R&R EMER BATT CHARGER ASSY M736.  OPS CHECK GOOD IAW 757M/M 33-51-07.
